# SDR WX0A2022060674107

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N318NV
- Make and model: Airbus A319-111
- Aircraft serial: 2492
- Aircraft time: 49,506 hours, 30,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 14776
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP / REMOVED AND REPLACED FWD MEGAPHONE. REF A319 EMERGENCY EQUIPMENT LOPA. OPS CHECK GOOD."
